# SDR TSAA20161124030

- Difficulty date: October 19, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785U9
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 520, STRINGER 12R, UPPER FORWARD WINDOW CORNER. HFEC INSPECTION REVEALED 2 CRACKS IN THE WINDOW FRAME. WINDOW FRAME REPLACED IAW SERVICE BULLETIN 737-53A1177, REV. 7.
